On the Naturalness of Algonquian ɬ
Bibliographic Data
| ID | 4560934 |
|---|---|
| Authors | Marc Picard (corresponding author) |
| Year | 1984 |
| Volume | 50 |
| Issue | 4 |
| Pages | 424-437 |
| Publication date | 1984-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465851 |
| OpenAlex | W2002966716 |
| Language | EN |
| Citations received | 5 |
| References cited | 6 |
Archaeology · Armenian · Art · Linguistics · Naturalness · Phonology · Physics · Typology · Historical Linguistics and Language Studies · History · Linguistic Variation and Morphology · Linguistics and language evolution · Philosophy
| Citations per year | 0.14 |
|---|---|
| Citation span | 1990 - 2004 (15) |
| Highly cited | No |